# SDR IXXA06RNG041S

- Difficulty date: April 6, 2006
- Submitted: June 20, 2006
- Operation: Air carrier
- Aircraft: N823BX
- Make and model: Doug DC-8-71F
- Aircraft serial: 46064
- Aircraft time: 88,960 hours, 36,512 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Misrepaired
- Location: T/E Flap
- Part time: 88,960 hours, 36,512 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C CHECK FOUND AN IMPROPER REPAIR ON INBOARD FLAP LOWER SKIN STATION XW 63.604 TO 50.232 RIGHT.  IMPROPER REPAIR WAS REMOVED AND PERMANENT REPAIR WAS FABRICATED AND INSTALLED IAW EWO ATI 57-080. FAA FORM 8110-3 WAS ISSUED APPROVING THIS REPAIR.
